Table of Contents
International Journal of Combinatorics
Volume 2014, Article ID 602657, 9 pages
http://dx.doi.org/10.1155/2014/602657
Research Article

A Weighted Regularity Lemma with Applications

1Bolyai Institute, University of Szeged, Aradi vértanúk tere 1, Szeged 6724, Hungary
2Department of Computer Science, University of Szeged, Árpád tér 2, Szeged 6720, Hungary

Received 13 February 2014; Revised 27 May 2014; Accepted 27 May 2014; Published 19 June 2014

Academic Editor: Laszlo A. Szekely

Copyright © 2014 Béla Csaba and András Pluhár. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Szemerédi, “On sets of integers containing no k elements in arithmetic progression,” Acta Arithmetica, vol. 27, pp. 199–245, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Szemerédi, “Regular partitions of graphs,” in Problèmes Combinatoires et Théorie des Graphes, vol. 260, pp. 399–401, CNRS, Orsay, France, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Komlós and M. Simonovits, “Szemerédi's regularity lemma and its applications in graph theory,” in Combinatorics, Paul Erdős is Eighty, vol. 2, pp. 295–352, János Bolyai Mathematical Society, Keszthely, Hungary, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Kohayakawa, “Szemerédi's regularity lemma for sparse graphs,” in Foundations of Computational Mathematics, pp. 216–230, Springer, Berlin, Germany, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Kohayakawa, T. Łuczak, and V. Rödl, “Arithmetic progressions of length three in subsets of a random set,” Acta Arithmetica, vol. 75, no. 2, pp. 133–163, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Alon, A. Coja-Oghlan, H. Hàn, M. Kang, V. Rödl, and M. Schacht, “Quasi-randomness and algorithmic regularity for graphs with general degree distributions,” SIAM Journal on Computing, vol. 39, no. 6, pp. 2336–2362, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Scott, “Szemerédi's regularity lemma for matrices and sparse graphs,” Combinatorics, Probability and Computing, vol. 20, no. 3, pp. 455–466, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Csaba and A. Pluhár, “Weighted regularity lemma with applications,” http://arxiv.org/abs/0907.0245.
  9. T. Tao, “Structure and randomness in combinatorics,” in Proceedings of the 48th Annual Symposium on Foundations of Computer Science (FOCS '07), 2007.
  10. B. Bollobás, Random Graphs, vol. 73 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 2nd edition, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  11. F. Chung and L. Lu, “The average distance in a random graph with given expected degrees,” Internet Mathematics, vol. 1, no. 1, pp. 91–113, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Alon and J. H. Spencer, The Probabilistic Method, Wiley-Interscience, New York, NY, USA, 2nd edition, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. A. Bondy and Zs. Tuza, “A weighted generalization of Turán's theorem,” Journal of Graph Theory, vol. 25, no. 4, pp. 267–275, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Füredi and A. Kündgen, “Turán problems for integer-weighted graphs,” Journal of Graph Theory, vol. 40, no. 4, pp. 195–225, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Conlon, J. Fox, and Y. Zhao, “Extremal results in sparse pseudorandom graphs,” Advances in Mathematics, vol. 256, pp. 206–290, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet